Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ratio properties in locally compact amenable groups


Author: William R. Emerson
Journal: Trans. Amer. Math. Soc. 133 (1968), 179-204
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1968-0237706-X
MathSciNet review: 0237706
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0237706-X
Article copyright: © Copyright 1968 American Mathematical Society